MAUDE Adverse Event Report: EXACTECH, INC. OPTETRAK ASY,PS CEMENTED FEMORAL, SZ 2,; PROSTHESIS, KNEE, PATELLOFEMOROTIBIAL, SEMI-CONSTRAINED, CEMENTED

EXACTECH, INC. OPTETRAK ASY,PS CEMENTED FEMORAL, SZ 2,; PROSTHESIS, KNEE, PATELLOFEMOROTIBIAL, SEMI-CONSTRAINED, CEMENTED
Model Number OPTETRAK ASY,PS CEMENTED FEMORAL, SZ 2,
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Bacterial Infection (1735)
Date of Event 10/28/2019
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Concomitant medical products: tibial insert (cat# 204-22-09), tibial tray (cat# 200-04-23).Device evaluated by mfr: as reported by the exactech knee replacement study, approximately five years post tka, the patient experienced an infection.Patient is taken to the second time of review on (b)(6) 2019, a procedure without complications, discharged on (b)(6) 2019 continues antibiotic.The event is not related to the device or the procedure.Upon review, there is no indication of manufacturing or design issues.The most likely cause of the reported event appears to be the results of the patient conditions, which caused the infection.
 
Event or Problem Description
As reported by the exactech knee replacement study, approximately five years post tka, the patient experienced an infection.Patient is taken to the second time of review on (b)(6) 2019, a procedure without complications, discharged on (b)(6) 2019 continues antibiotic.The event is not related to the device or the procedure.

Brand Name
OPTETRAK ASY,PS CEMENTED FEMORAL, SZ 2,
Common Device Name
PROSTHESIS, KNEE, PATELLOFEMOROTIBIAL, SEMI-CONSTRAINED, CEMENTED
Manufacturer (Section D)
EXACTECH, INC.
2320 nw 66 court
gainesville FL 32653
MDR Report Key12737051
Report Number1038671-2021-00568
Device Sequence Number11794090
Product Code JWH
UDI-Device Identifier10885862063182
UDI-Public10885862063182
Combination Product (Y/N)N
Initial Reporter CountryCO
PMA/510(K) Number
K032606
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2014
Device Explanted Year2019
Reporter Type Manufacturer
Report Source health professional,study
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 11/02/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model NumberOPTETRAK ASY,PS CEMENTED FEMORAL, SZ 2,
Device Catalogue Number234-02-02
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/13/2021
Initial Report FDA Received Date11/02/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Weight70